Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of using the Fas 3 Kit?

Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2216 Questions

default
Posted on Tue, 20 Jun 2017 in Medicines and Side Effects
Question: Hi ...my partner took fas 3 kit ...after taking the afternoon dose at nite was feeling of vomiting and it's been two days the same vomit feeling is there ....are these side effects of the kit? Please suggest
doctor
Answered by Dr. Vaishalee Punj 36 minutes later
Brief Answer:
Yes it maybe side effect

Detailed Answer:
Hi
Thanks for your query.

From your query it seems that your partner has taken azithromycin and secnidazole and is experiencing side effect of secnidazole.

Such triple combinations are not recommended. It covers all three types of germs namely bacteria (azithromycin), anaerobes and ameba (secnidazole) and fungus (fluconazole). This is not considered a good clinical practice.

I will suggest that your partner undergoes tests to detect which type of infection it is. After proper testing, proper management can be done.

Yes these medicines can have side effects. Some side effects like vomiting resolve in a few hours or days. Others can persist or maybe lifelong.

Drink cleaner water to wash out any medicine in your body.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj 5 minutes later
I hope there is no pregnancy symptoms
doctor
Answered by Dr. Vaishalee Punj 4 minutes later
Brief Answer:
Pregnancy symptoms happen after missing periods

Detailed Answer:
Hi again

Pregnancy symptoms usually happen after missing periods. This vomiting started after 2 doses of fas-3 kit. So most probably its side effect.

If she missed period also, then please dont take any antibiotic. You can check it with urine pregnancy test. Its kits are available at most pharmacies.

Dr Vaishalee
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Fluconazole

doctor1 MD

Hi I was at work when I expelled a white ish quarter sized piece of tissue from my vagina, followed by a small amount of blood and brown textured discharge. I have recently stopped using birth control for the first time in five years and I took a generic for diflucan pill for my yeast infection I currently have last night. I have been very careful and using protection. I will say I did have some pain in my right ovary area yesterday for a little bit. Any ideas what this might be?

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.

doctor1 MD

Hi Doctor, I am 35 years old and married. My wife is 29 years old. We have 4 children and our youngest daughter is 5 years old. My wide was diagnosed for PID three years ago and since then she was prescribed different tips of anti-biotic by Gynecologists, but no result. Last month she was gone under an endramterial biopsy with no positive result. Recently a Gynecologist prescribed both of us with one dose (14 injections) of 1g ceftriaxone. All these medicine we took during the past three years were not effective. Grateful if you advise us what to do. Many thanks. The medicine taken are; Ciprofloxacin (500mg, 75mg), fluconazole, Clotrimazol, fungizole, Keto profane, Ami kacien (500mg), Azithromycin, Nystatin (oral) and ceftriaxone (1g)

doctor1 MD

hi i am a 59 year old female, who has seen a gym physican assitant last friday for vaginal pain soreness itching burning and pain that radiates to the rectum on the slide it showed yeast she gave me a 150 mg diflucan to take last friday and started me on doxyclinine for 10 days for a sinus infection that would not go awayshe also checked my urine it was negative, i have not gotten better . all this seemed to start when i used my usual premarin vag cream prior to seeing her, i have also been thirsty somme what tired, earlier in may i was on z-pack for a upper resp infection. i have never had a yeast infection ever that was like this and yes it may have been yeast but i feel it is something more as my symtoms are not getting resolved, could it be an other type of infection. i have been married for 40 years we are both faithful. i was put on premarin vag cream last fall for severe vaginal atrophy . can you help me withadvise. thanks christine

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...